Open Access

On representations of Cuntz type algebras


Full Text

Coming Soon.





Article Information

TitleOn representations of Cuntz type algebras
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 3, 35-39
MathSciNet MR1771543
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Helen Pavlenko and Alex Piryatinska, On representations of Cuntz type algebras, Methods Funct. Anal. Topology 5 (1999), no. 3, 35-39.


BibTex

@article {MFAT112,
    AUTHOR = {Pavlenko, Helen and Piryatinska, Alex},
     TITLE = {On representations of Cuntz type algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {3},
     PAGES = {35-39},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=112},
}


All Issues